i can tell it’s out of the intestines based on when i get a reaction from the nystatin. also, i’ve stopped getting a reaction from the nystatin, but can still feel some candida left in me. hmm.. also you get to a point where you can just tell. when i first started the nystatin, i had a lot of trouble sleeping, my legs were very heavy, i was rashy.
Jorge, according to what I’ve read about S Boulardii, it does survive stomach acid very well. I just brewed some Kombucha, which contains S Boulardii. Figured i’d see if it gives me the same reaction as pill form S Boulardii. It was as easy as water kefir to make. Got a slight headache after drinking. I’m going to go slow and maybe have a few sips per day. Perhaps you could do an enema with kombucha.
You mention you’re eating normal. But don’t you have a leaky gut from all of the candida? What about a transition diet – from a candida diet w/ no sugar, to perhaps the GAPS diet with a limited amount of low glycemic fruit (green apples, grapefruit, berries) – maybe for six months to a year. Heal your gut. Then eventually add in soaked grains and more inflammatory foods. There are many variations – an anti-inflammatory diet, a hypothyroidism diet, FODMAPS, Specific Carbohydrate diet, GAPS, etc. Just a thought.
Also, I’m certain the pain I felt from the Nystatin enema was not in my colon. My colon felt fine. It was my liver and kidneys. They would ache just like they did if i took too much nystatin without molybdenum. Even just a few weeks ago, i tried it again, after my white tongue is almost gone, feeling no die-off.. and still, just a couple tablets worth direct in to the colon, made them hurt the next few days. you never felt this?